# SDR SWAA2015121447084

- Difficulty date: December 12, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 39,410 hours, 22,899 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL GND POWER RECEPTACLE SURROUND DOOR CUT OUT DOUBLER CRACKED AT LOWER FASTENER COMMON TO RUBBING STRIP ZONE 1.  REPAIRED CUT OUT IAW SRM.
